# SDR FDEA2018082322164

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,208 hours, 15,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328536200200
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA MAIN DECK FLOOR PANEL 221HF WAS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV N, AND GMM 07-0-1000.
